MathSciNet Relay Station
MathSciNet bibliographic data
MR147535 (26 #5050) 20.20
Itô, Noboru Transitive permutation groups of degree $p=2q+1,\,p$ and $q$ being prime numbers. Bull. Amer. Math. Soc. 69 1963 165–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement